MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE STATURE FEMUR SIZE 3 RIGHT NONPOR; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE STATURE FEMUR SIZE 3 RIGHT NONPOR; KNEE COMPONENT
Model Number KFTCNN3R
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur| aseptic loosening tibia revision njr number: (b)(4), side: r, primary asa: p2 - mild disease not incapacitating.Mhra reference no: (b)(4).

Brand Name
ADVANCE STATURE FEMUR SIZE 3 RIGHT NONPOR
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11992510
Report Number3010536692-2021-00328
Device Sequence Number3201770
Product Code JWH
UDI-Device IdentifierM684KFTCNN3R1
UDI-PublicM684KFTCNN3R1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKFTCNN3R
Device Catalogue NumberKFTCNN3R
Device Lot Number1545565
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/31/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2021
Initial Report FDA Received Date06/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;